# SDR CALA0400353

- Difficulty date: April 10, 2004
- Submitted: April 12, 2004
- Operation: Air carrier
- Aircraft: N72822
- Make and model: Doug DC-9-82
- Aircraft serial: 49482
- Aircraft time: 53,703 hours, 25,685 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 9937512501
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.5 INCH CRACK IN LEFT WING SKIN JUST FORWARD OF PANEL 1196C UPPER LEFT WING AREA, STA XOS 286.  REPAIRED IAW ECRA 5720-01946.
